Opuscula Math. 36, no. 3 (2016), 399-407

Opuscula Mathematica

Existence theorems of nonlinear asymptotic BVP for a homeomorphism

Katarzyna Szymańska-Dębowska

Abstract. In this work, we are concerned with the existence of solutions for the following \(\varphi\)-Laplacian boundary value problem on the half-line \[(\varphi (x'))' =f(t,x,x'),\quad x(0)=0,\quad x'(\infty)=0,\] where \(f:\mathbb{R}_+\times\mathbb{R}^k\times\mathbb{R}^k\to\mathbb{R}^k\) is continuous. The results are proved using the properties of the Leray-Schauder topological degree.

Keywords: half-line, nonlinear, asymptotic boundary value problem, \(\varphi\)-Laplacian, Leray-Schauder degree.

Mathematics Subject Classification: 34B15, 34B40.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Katarzyna Szymańska-Dębowska, Existence theorems of nonlinear asymptotic BVP for a homeomorphism, Opuscula Math. 36, no. 3 (2016), 399-407, http://dx.doi.org/10.7494/OpMath.2016.36.3.399

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.